# SDR MALA020144

- Difficulty date: January 31, 2002
- Submitted: February 5, 2002
- Operation: Air carrier
- Aircraft: N447XJ
- Make and model: Saab 340B
- Aircraft serial: 340B447
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Duct
- Part number: NH24668169
- Part serial: L291137
- Condition: Failed
- Location: Lt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT 2968, LT INTAKE HEAT CYCLES.  LT INTAKE LIGHT ILLUMINATES W/MASTER CAUTION THEN EXTINGUISHES AFTER 5-15 SECONDS.  AIR RETURN TO DTW.  MAINTENANCE T/S SYSTEM.  FOUND CHIPS IN LOWER INTAKE DUCT HEATER MAT.  ALL CHECKS GOOD.  REMOVED AND REPLACED LT LOWER INLET DUCT ASSEMBLY P/N NH24668-169, SN/ON L169264, SN/OFF L291137.  ALL CHECKS GOOD IAW CHAP 30 SF340 MM.
